Applications of Many‐Sorted Robinson Consistency Theorem

Mathematical Logic Quarterly 27 (11-12):181-188 (1981)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,322

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Applications of Many‐Sorted Robinson Consistency Theorem.Daniele Mundici - 1981 - Mathematical Logic Quarterly 27 (11‐12):181-188.
Geometry of Robinson consistency in Łukasiewicz logic.Manuela Busaniche & Daniele Mundici - 2007 - Annals of Pure and Applied Logic 147 (1):1-22.
Coinductive formulas and a many-sorted interpolation theorem.Ursula Gropp - 1988 - Journal of Symbolic Logic 53 (3):937-960.
The road to two theorems of logic.William Craig - 2008 - Synthese 164 (3):333 - 339.
Herbrand consistency of some arithmetical theories.Saeed Salehi - 2012 - Journal of Symbolic Logic 77 (3):807-827.
Joint Consistency of Fuzzy Theories.Vilém Novák - 2002 - Mathematical Logic Quarterly 48 (4):563-573.
0-D-Valued Fields.Nicolas Guzy - 2006 - Journal of Symbolic Logic 71 (2):639 - 660.

Analytics

Added to PP
2015-12-02

Downloads
36 (#429,312)

6 months
5 (#632,353)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Compactness, interpolation and Friedman's third problem.Daniele Mundici - 1982 - Annals of Mathematical Logic 22 (2):197.

Add more citations

References found in this work

Mathematical logic.J. Donald Monk - 1976 - New York: Springer Verlag.
Mathematical Logic.Jeffrey B. Remmel - 1979 - Journal of Symbolic Logic 44 (2):283-284.

Add more references